Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 267, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2023, 1:53 PM MDT for El Paso County, Colorado. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2023, 1:53 PM MDT (19:53 UTC)
- Expired
- Jul 4, 2023, 2:30 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 1:53 PM MDT | HAIL 1 | 2 Nnw Peterson Afb, CO | |
| Jul 4, 1:53 PM MDT | HAIL 1 | 2 Nw Peterson Afb, CO | |
| Jul 4, 1:54 PM MDT | HAIL 1.75 | 3 Nnw Peterson Afb, CO | |
| Jul 4, 1:55 PM MDT | HAIL 1 | 4 Nnw Peterson Afb, CO | |
| Jul 4, 2:30 PM MDT | HAIL 1 | 4 Sse Schriever Afb, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.9 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -527 J/kg
- Mixed-layer LCL
- 2975 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
378
WUUS55 KPUB 041953
SVRPUB
COC041-042030-
/O.NEW.KPUB.SV.W.0267.230704T1953Z-230704T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
153 PM MDT Tue Jul 4 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central El Paso County in east central Colorado...
* Until 230 PM MDT.
* At 153 PM MDT, a severe thunderstorm was located over southeastern
Colorado Springs, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Colorado Springs, Fountain, Ellicott, Stratmoor, Schriever AFB,
Fort Carson, Security, Peterson AFB, Security-Widefield, Falcon and
Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 10487 3900 10470 3885 10433 3861 10463
TIME...MOT...LOC 1953Z 304DEG 21KT 3886 10473
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EP3 follow-up statements
171
WWUS55 KPUB 041955
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
155 PM MDT Tue Jul 4 2023
COC041-042030-
/O.CON.KPUB.SV.W.0267.000000T0000Z-230704T2030Z/
El Paso CO-
155 PM MDT Tue Jul 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR CENTRAL EL PASO COUNTY...
At 155 PM MDT, a severe thunderstorm was located over Cimarron Hills,
or near Colorado Springs, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Fountain, Ellicott, Stratmoor, Schriever AFB, Fort
Carson, Security, Peterson AFB, Security-Widefield, Falcon and
Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 10487 3900 10470 3885 10433 3861 10463
TIME...MOT...LOC 1955Z 304DEG 21KT 3885 10472
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EP254
WWUS55 KPUB 042006
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
206 PM MDT Tue Jul 4 2023
COC041-042030-
/O.CON.KPUB.SV.W.0267.000000T0000Z-230704T2030Z/
El Paso CO-
206 PM MDT Tue Jul 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR CENTRAL EL PASO COUNTY...
At 206 PM MDT, a severe thunderstorm was located near Peterson AFB,
or 10 miles east of Colorado Springs, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Fountain, Ellicott, Stratmoor, Schriever AFB, Fort
Carson, Security, Peterson AFB, Security-Widefield, Falcon and
Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 10487 3900 10470 3885 10433 3861 10463
TIME...MOT...LOC 2006Z 300DEG 21KT 3884 10463
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EP842
WWUS55 KPUB 042017
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
217 PM MDT Tue Jul 4 2023
COC041-042030-
/O.CON.KPUB.SV.W.0267.000000T0000Z-230704T2030Z/
El Paso CO-
217 PM MDT Tue Jul 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR CENTRAL EL PASO COUNTY...
At 216 PM MDT, a severe thunderstorm was located over Schriever AFB,
or 14 miles east of Colorado Springs, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Ellicott, Stratmoor,
Schriever AFB, Fort Carson, Security, Peterson AFB,
Security-Widefield, Falcon and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3878 10483 3898 10465 3885 10433 3861 10463
TIME...MOT...LOC 2016Z 303DEG 21KT 3880 10455
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:52 AM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 4, 11:52 AM MDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Pueblo CO 1152 AM MDT Tue Jul 4 2023 .UPDATE... Issued at 1141 AM MDT Tue Jul 4 2023 PoPs have been adjusted up to account for the developing convection over the central mountains and southeastern mountains which shall move over into portions of the I-25 corridor. -Stewey && .SHORT TERM...(Today and tonight) Issued at 345 AM MDT Tue Jul 4 2023 Key messages: 1) Temperatures in the mid to upper 90s across the plains today, with mid to upper 80s over the mountain valleys. 2) Strong to severe storms are expected later this afternoon into the middle part of the evening across the plains, along and north of the Arkansas River Valley. Rising heights expected early in the day, with upstream active mid levels helping to break this down later in the day. In this setup, anticipate another hot day over most of southern Colorado. Recent trends in overnight guidance is indicating a quicker push of cooler air from the north, and with this front helping to bring slightly cooler air north of the Arkansas River Valley. Most affected look to be areas from El Paso county east/southeast into the Kiowa area, and did lower high temps a few degrees in this location. Highs will still be in the 80s to low 90s, but not quite the mid to upper 90s likely over much of the southeast plains. As noted with previous forecasts, moisture will be on the increase today, especially for locations along/north of Highway 50, and will support higher chances for showers and thunderstorms. Previous guidance has varied to the extent of this moisture push and resultant higher instability, and as noted above, guidance is now indicating a quicker push with the front and increases in moisture. This is mainly for locations along and north of the Arkansas River Valley. In this location, feeling more confident that CAPE of 1000- 1500 j/kg will easily be observed later this afternoon, and quite possibly could be higher in spots. Increasing ascent later this afternoon with approaching short wave energy and with now the front and lee trough in place, think the isolated shower and thunderstorm development over the higher terrain early in the afternoon will move into the plains by mid to late afternoon. Storms that develop along and north of the Arkansas River Valley, especially from El Paso county east/southeast into Kiowa and northern Prowers counties, will have higher chances of becoming strong to severe by mid to late afternoon through mid evening. Now think, the main hazards with any severe storm will be hail to the size of golf balls and damaging wind gusts to 70 mph. While the risk of tornadoes doesn't appear to be overly high today, the boundary/surface trough anticipated to be in place does have me a little concerned for some slightly higher chance of a tornado over the I-25 and Highway 50 locations. The Day 1 outlook from SPC does keep the 2 percent tor probs just to the north, but will keep a close eye on the potential for higher tor probs to shift a little further south, along and south of the Palmer Divide. The severe risk should quickly lower in the mid to late evening time frame as conditions cool and become more stable, but at least isolated showers and thunderstorms will remain possible during this time as mid level energy pushes overhead and front moves over all of the plains. By late this evening into the overnight hours, expanding low stratus and developing light rain or drizzle will likely be the trend over much of the plains into the southeast mountains. .LONG TERM...(Wednesday through Monday) Issued at 345 AM MDT Tue Jul 4 2023 Overall, models are in good agreement with the evolution of the upper pattern, with differences in the timing of upper waves embedded in the flow. Wednesday through Friday...a flat upper high is forecast to sit across the Desert Southwest, with an upper ridge extending northward into Utah. This will put southern Colorado under broad northwesterly flow aloft. Daily embedded disturbances are forecast to drop southeast across the region, each bringing severe weather potential across portions of the Plains. Moist, southeasterly flow is forecast to spread across the Plains and into the Eastern Mountains on Wednesday. Afternoon warming will allow for instability, with SBCAPE values in excess of 1500 j/kg spread across the Plains. An embedded upper wave will be dropping southeast across the region by the afternoon, with shear increasing to near 40 kts. The ingredients will be in place for shower and thunderstorm development, initially over the Palmer Divide, then spreading south and east across the Plains through the evening. Wind and hail will be the main storm risks, with stronger storms seeing the potential to produce very large hail. Given the shear, there will likely be a tornado threat from late afternoon into the evening hours. Storms are forecast to track south and east overnight, clearing the CWA by morning. On Thursday, the upper ridge is forecast to build across Utah, shifting the focus for shower and thunderstorm development slightly east. Current model guidance mixes a dryline east into the Plains by late afternoon, stretching from the Palmer Divide, southeast to near Springfield. SBCAPE values will be high, with model guidance producing in excess of 2000 j/kg out near the Kansas border. Bulk shear remains high, and storms that develop along the dryline will likely become severe with large hail, damaging winds and an isolated tornado threat. As of now, areas along the I-25 corridor look to mix out, with hot temperatures and breezy west winds. However, if the westerlies are slow to develop, the severe thunderstorm threat could be further west. Thunderstorms that do develop will shift south and east, clearing the region overnight. Friday looks similar to Thursday, with a dryline developing on the Plains during the afternoon, generating thunderstorms. The severe threat will remain in place, mainly from the Palmer Divide, southeast to near Kim. SBCAPE values will once again rise to near 2000 j/kg, however, shear may be a bit weaker. However, the severe risks will remain in place. Thunderstorms will shift south and east out of the area overnight. For areas along the Continental Divide, east across the San Luis Valley, and into the Sangre de Cristo Mountains, periods of gusty winds, hot temperatures and humidity values under 15 percent are expected. This will lead to elevated fire weather concerns, and we will have to monitor fuel conditions closely. Saturday into Sunday...upper ridging will build across Colorado over the weekend with PWAT values drying out and hot conditions spreading across the region. Highs will reach into the mid 90s across the Plains. Thunderstorm chances fall off as well, with scattered thunderstorms Saturday, and more isolated activity on Sunday; mostly confined to the higher terrain. Early next week...moisture looks to return to the area as the upper ridge flattens back over the Desert Southwest. Embedded energy in the more zonal flow will lead to thunderstorm chances across the region. Mozley && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1141 AM MDT Tue Jul 4 2023 VFR conditions are expected to prevail for KALS throughout the forecast period. At KCOS and KPUB, VFR conditions are expected to persist for the most part until around 01Z at KCOS and 07Z at KPUB, then will deteriorate to IFR and possibly LIFR criteria as low CIGs move in, along with reduced VIS in BR and remain that way for the rest of the TAF period. Be advised that this criteria may occur sooner, depending on the timing of FROPA. SHRA and TSRA are expected to be in and around the vicinity of KCOS and KPUB, and possibly KALS later in the afternoon and evening today. VCTS was left out the TAF for KALS due to there being lesser confidence of this occurring at this station. If SHRA/TSRA does develop, it could temporarily reduce CIGs and VIS to MVFR/IFR criteria at any one of the stations later this afternoon/evening. It could also result in periodic windshifts and increased wind speeds at for all terminals. Winds will be synoptically influenced at all terminals due to a disturbance moving over Colorado. FROPA looks to occur later this afternoon and further increase the NE'ly winds at both KCOS and KPUB, where there could be gusts as high as 25 kts at both locations. They will continue to veer towards the E-ESE towards the end of the forecast period. At KALS, winds will be predominantly out of the SW this afternoon and gust as high as 22 kts, then begin to become more diurnally influenced as they weaken towards the end of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...STEWARD SHORT TERM...RODRIGUEZ LONG TERM...MOZLEY AVIATION...STEWARD
Hazardous weather outlook, Jul 4, 11:54 AM MDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1154 AM MDT Tue Jul 4 2023 COZ058>089-093>099-051800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1154 AM MDT Tue Jul 4 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated shower and thunderstorm development over the higher terrain early in the afternoon will move into the plains by mid to late afternoon. Strong to severe thunderstorms are then expected later this afternoon into the middle part of the evening across the plains, with the highest chances along and north of the Arkansas River Valley. The main hazards with any severe storm will be hail to the size of golf balls and damaging wind gusts to 70 mph. The risk of severe storms will lower in the mid to late evening time frame, but at least isolated showers and thunderstorms will remain possible during this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to severe thunderstorms will be possible across the Plains Wednesday, Thursday and Friday. Large hail, damaging thunderstorm wind gusts and an isolated tornado will be the thunderstorm risks. All of the Eastern Plains will see a severe thunderstorm risk on Wednesday, and areas east of a Colorado Springs to Kim line Thursday and Friday. Isolated thunderstorms will be possible over the weekend over the higher terrain. More widespread showers and thunderstorms will be possible early next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/23
In the hours before
Special weather statement, Jul 4, 1:40 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
140 PM MDT Tue Jul 4 2023
COZ081-084-085-042015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
140 PM MDT Tue Jul 4 2023
...A strong thunderstorm will impact portions of northwestern El Paso
County through 215 PM MDT...
At 139 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Black Forest and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3887 10498 3899 10494 3902 10468 3882 10472
TIME...MOT...LOC 1939Z 281DEG 19KT 3893 10488
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:40 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 4, 2:00 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jul 4, 2:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 4, 2:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jul 4, 2:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 4, 2:39 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| Jul 4, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 4, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jul 4, 3:07 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jul 4, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 38 min |
| Jul 4, 3:25 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jul 4, 3:33 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jul 4, 3:35 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jul 4, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 35 min |
| Jul 4, 3:58 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jul 4, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 37 min |
| Jul 4, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 4, 4:16 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jul 4, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 40 min |
| Jul 4, 4:43 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 4, 5:03 PM MDT | Special Weather Statement | PUB | Bent, Otero | 27 min |
| Jul 4, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 16 min |
| Jul 4, 5:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jul 4, 5:47 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jul 4, 5:56 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.